# SDR CA111205007

- Difficulty date: November 29, 2011
- Submitted: September 14, 2015
- Operation: General aviation
- Make and model: Swrngn SA226TC
- Aircraft time: 27,616 hours
- Engine: Garrtt TPE33110
- Engine time: 50 hours
- System (JASC): 7261 · Turbine Engine Oil System
- Part: Oil Filter
- Part number: 30014361
- Condition: Damaged
- Location: Engine
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

(CAN) FLIGHT CREW NOTED AN ENGINE OIL BYPASS PIN POPPED ON PREFLIGHT.  REMOVED OIL FILTER FOR INSPECTION AND FOUND PEICES OF THE OIL FILTER ALUMINUM CASE TRAPPED IN THE FILTER.  THE END OF THE FILTER THAT CONTAINS THE O-RING HAD BROKEN AND PIECES WERE DRAWN INTO THE FILTER.  THIS CAUSED THE OIL-BYPASS PIN TO POP WHEN THE RESTRICTION BECAME HIGH ENOUGH.  INSTALLATION WAS FOUND TO BE CORRECT.  ALL PEICES OF THE FILTER WERE ACCOUNTED FOR.  OIL WAS DRAINED, SOAP SAMPLES TAKEN AND NO FURTHER CONTAMINATION OF THE SYSTEM WAS NOTED.
